Research

The Z-transform and linear multistep stability


Reference:

Coughlan, J. J., Hill, A. T. and Logemann, H., 2007. The Z-transform and linear multistep stability. IMA Journal of Numerical Analysis, 27 (1), pp. 45-73.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCoughlan, J. J., Hill, A. T. and Logemann, H.
DOI10.1093/imanum/drl024
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6997
Additional InformationID number: ISI:000243861300003

Export

Actions (login required)

View Item